# SDR DHL2001741010

- Difficulty date: May 26, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part serial: 017605AA
- Condition: Intermittent
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

MAIN ELECTRIC TRIM WILL NOT TRIM NOSE UP FOR CAPT OF P/N CRUISE TRIM WORKS NORMAL.  PROBLEM IS INTERMITTENT.  REMOVED AND REPLACED MAIN ELECTRIC TRIM STAB ACTUATOR.  OPS CHK'D GOOD ALL WORK DONE IAW MM 27-40-31.
